Amazon Fabulous Deal

Oct 17, 2018

Do you read the medical warning?

I for one do not read the medication warnings on perscription bottles. I would be going deaf or blind or suffering from pain in my big toe right away. Those warnings can turn a person into a hypochondriac.
  • Muscle pain or soreness
  • Leg pain
  • Muscle weakness
  • Generalized pain and weakness
  • Vomiting
  • Stomach cramps
  • Brown discolored urine caused by breakdown of muscles cells being passed in the urine
So, when I began taking a statin again after going to something else because of a bad reaction, I forgot to pay attention. For over two years now my legs have been hurting and affecting my balance. Why it finally dawned on me that I might be having a problem I just don’t know. Thankfully it did.

After two weeks of no statins I feel strong, well balanced and sane. I can get up for the table and walk across the room without staggering. I a grateful for that.

Now I have to tell my doctor! Darn.

Have you ever had that happen.

7 comments:

  1. I had reactions to a couple of medications. One was Lisinopril for my high blood pressure. A few months later I developed this tickle in my throat that caused constant coughing. It was even interfering with sleep. When I told my doctor the medication was doing it at first she didn't believe it. Then I showed her on the computer. It even had a name. 'Lisinopril Cough'. Switched to another medication and never had a problem again.

    Another time I stopped medication it didn't turn out so well. I take three medications for blood pressure and when my ankles began swelling badly by the end of the day I did some research and found out that Amlopidine can do that to you so I stopped it. Big mistake to do it without talking to the doctor. A week and a half later I ended up in ER with heart palpitations. I've been back on the medication for over a year now and no more problems.

    ReplyDelete
    Replies
    1. Some stuff we just do not mess with. I will be talking to my doctor about this. I have some ideas she may listen to.

      Delete
  2. Every medication seems to have potential awful side effects, even life threatening. I hope your doctor finds medication or other treatment that works for you.

    ReplyDelete
  3. I had terrible leg pain and my leg giving out on me in the days after starting a statin. Stopped and all was well. I understand they can cause permanent damage.

    ReplyDelete
    Replies
    1. Getting tested for cholesterol count is so important. Take care.

      Delete
  4. I have taken statins for years without trouble, but I know others who cannot take them at all, for the reasons you describe here. Glad you stopped! :-)

    ReplyDelete

Leave a comment...I am interested!

Featured Post

HOW TO BE A SNOW BIRD...answers and lists!

I published this article 4 years ago but most of it is still relevant. I hope it is helpful. I love being a snow bird. But I wish someone h...